# SDR SCNA20220325016

- Difficulty date: February 26, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8
- Aircraft serial: 28237
- Aircraft time: 62,365 hours, 23,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  ROW 12 EMERGENCY LIGHTING STRIP MISSING ON FLOOR.  RESOLUTION:  REPLACED MISSING SECTION OF EMERGENCY LIGHTING STRIP REF:AMM 33-51-16
